# SDR 95ZZZW56

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 62161
- Condition: Dirty
- Location: Nr 3 Tr Unit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

THE NR 3 THRUST REVERSER LIGHT ILLUMINATED DURING TAKEOFF ROLL.  AFTER CLEARING RUNWAY, CYCLED REVERSER.  LIGHT WENT OUT.  CLEANED CONNECTOR AND SWITCH AT THRUST REVERSER.  ALSO, CHECKED THRUST REVERSER FOR DAMAGE.  CHECKED GOOD.  GROUND RAN, CHECK NORMAL.
